i keep getting pains in my right side i have lost about 50 lbs in 7 mnths i am startin to fell better the pain is less but once in awhile i get that pain that feel exactly pancreatitis i have had it 5 times since nov of last yr i have been self medicating w suboxone could that be makin it worse or could this be sighns of chronic pancreatitus plz let me know!
15 Sep 2011
Would request you to read the following link, please: http://www.ncbi.nlm.nih.gov/pubmedhealth/PMH0001268/
This would give you an insight into chronic Pancreatitis, hope it helps? Would request that you should not self medicate, please seek the advice of the doc.
Take care, best wishes!
1 Oct 2011
I have had chronic pancreatitis for 9 years (idiopathic) and last year tried self medicating using suboxone. My friend has a rx and i only needed the smallest amount cut from a strip to ease my pain. At first it seemed effective; however I didn’t take it every day because I didn’t want to get addicted. After a few months my pain became worse and i ended up in the hospital with an acute attack. I had another attack 2 months later and it was then that I thought it may have been caused by the suboxone. I have since stopped suboxone and its been a year since hospitalization. Also I would occasionally take a suboxone and noticed that it seemed to aggravate my pancreas for days after. I would stay away from it. Suboxone is not for long term use and has terrible withdrawal. And if you end up in the hospital with an attack, you will not be able to take any pain meds because of the suboxone (its a blocker).
The only medication that I have found actually helps the aching stabbing pain of pancreatitis is methadone. I still have breakthrough pain, little stabs here and there, but it works amazingly. Methadone is almost impossible to get unless you have cancer or are going to a clinic for opiate addiction. If you want to know if you have pancreatitis you should start with blood work to check your amylase and lipase levels; if elevated you would be referred to a gastroenterologist for further study. Please note that methadone is also very addictive and is also an opiate blocker, I believe the only thing stronger than methadone is morphine. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After my last shot of Supartz I ended up in the hospital with pancreatitis. I was wondering if the pancreatitis could be related to getting the ...
0 answers • 3 Jun 2011
I've been on suboxone for over three years. During that time I was told I have bad liver and needed?
... interferon treatment Wich really, really, sucks. Been on for 14 months and have 6 months to go. I've come off the suboxone,(bad idea) and ...
2 answers • 28 Jun 2011
Chronic Pancreatitis - after eating.. my stomach is destining..The pain has gotten much worse. I am?
... I am allergic to Demerol, codeine, and morphine. My pain has gotten more intense. I take Creon before meals yet still have diarrhea. Does anyone ...
1 answer • 24 Apr 2012
... single day. I have been given the run around with every doctor I've seen, while they all agree I have CP none of them want to do anything to ...
2 answers • 30 Sep 2014